# SDR FDEA201008203064

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680A3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202221
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS STRINGER REPAIR LOCATED IN AFT CARGO ON STRINGER 51 RT BETWEEN FRAMES 60 TO 62 HAS 1 EA, STRINGER REPAIR SECTION MEASURING 15.1 INCH LONG AND 2 EA.  REPAIRS SPLICES 8.1 INCH LONG PREVIOUSLY REPAIRS DETERMINED NOT TO BE IAW SRM 53-10-14, FIG 201, DUE TO INCORRECT REPAIR SPLICES MATERIAL THICKNESS.  REMOVED 2 EA EXISTING REPAIR SPLICES, FABRICATED 2 EACH NEW SPLICES, TREATED, PRIMED, TOP COATED AND INSTALLED NEW REPAIR IAW SRM 53-10-14, FIG 201, PAGE 203 TO 206.
